# SDR DALA2020040302138

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,672 hours, 23,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 L-2 DOOR ROTARY SNUBBER INDICATOR PIN IS LOW, OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED L-2 DOOR ROTARY SNUBBER IAW B-757 AMM 52-11. (1543359)
